REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/6294
Tytuł: Pell’s Equation
Autorzy: Acewicz, Marcin
Pąk, Karol
Słowa kluczowe: Pell’s equation
Diophantine equation
Hilbert’s 10th problem
Data wydania: 2017
Data dodania: 8-lut-2018
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 25, Issue 3, Pages 197–204
Abstrakt: SummaryIn this article we formalize several basic theorems that correspond to Pell’s equation. We focus on two aspects: that the Pell’s equation x2 − Dy2 = 1 has infinitely many solutions in positive integers for a given D not being a perfect square, and that based on the least fundamental solution of the equation when we can simply calculate algebraically each remaining solution.“Solutions to Pell’s Equation” are listed as item #39 from the “Formalizing 100 Theorems” list maintained by Freek Wiedijk at http://www.cs.ru.nl/F.Wiedijk/100/.
Afiliacja: Acewicz Marcin - Institute of Informatics, University of Białystok, Poland
Pąk Karol - Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/6294
DOI: 10.1515/forma-2017-0019
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2017, Volume 25, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2017-0019.pdf324,69 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons